Mathematische Zeitschrift

, Volume 31, Issue 1, pp 565–582

Arithmetische Theorie der kubischen Zahlkörper auf klassenkörpertheoretischer Grundlage

  • Helmut Hasse
Article

DOI: 10.1007/BF01246435

Cite this article as:
Hasse, H. Math Z (1930) 31: 565. doi:10.1007/BF01246435

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1930

Authors and Affiliations

  • Helmut Hasse
    • 1
  1. 1.Halle

Personalised recommendations